Anyone has had nausea for more than two weeks specially in the mornings, because I have PSjogrens and I been feeling very nauseated in the mornings and through out the day I lack appetite. Please let me know if it has happened to you too. I am taking: Plaquenil 2pills in the night Evoxac 1 pill Prednisone 5mg. Morning and night Metotrexate 2.5mg once a week Please let me know if you have had the same situation im kind of worried
Hi Perla. How long have you been taking Plaquenil? I know that it can cause those symptoms for the first few weeks of taking it. I don't know if its new to you. Also taking too much D3 can do that, including loss of appetite. You may want to talk to your doc about the meds, etc.
I can say that I have gone through stretches where I feel like something is coming on because the mornings are horrible, as if I have the beginnings of the flu but nothing comes of it. I have no clue why. Almost like a mystery flair up. It doesn't come with any kind of pain, etc. It has been awhile since I've had a bought of it though so I hope it resolves itself for you, one way or the other.
First thought is 'morning sickness', but I think you would certainly know if you were expecting, so you may want to contact your Dr and/or Pharmacist about this. Seems as though there could be several meds you are taking that could cause the nausea. Sometimes these side effects wear off quickly, but it's really a good idea to discuss this with your Doctor.
There have to be millions who take these drugs and have no side effects, but please let your Doctor know about this, there are few women I know who don't mind losing a few pounds, but this is not the way to do it!
I am prescribed Phenergan to take an hour before narcotics, and it prevents me from going through the nausea, so you may want to ask about this. Just know it may make you tired and sleepy!
I was having a lot of nausea and The doctor had me change the times I took some of my meds and it helped. I still have trouble with my appetite and we are trying small meals to see if that helps.
Thanks but some of my days are bad with the morning sickness and others ok I have been struggling with these symptoms on february before I knew of my sjogrens and now on the month of september I am feeling exactly like I did back on feb. I feel its a flare or maybe the intaking of much vitamin d3. I dont know the good thing to say is that my appetite is better since yesterday. I try to take advantage of those good days cause I know that other days my stomach is sick
I had gastroparesis earlier this year for a few months and that was the symptoms, except really severe. Taking pepcid ac for two months and changing my diet are what helped.
P.S. Apparently pSS can cause gastroparesis and other digestive issues. So maybe you’re flaring??
I have been. I used to have a cast iron tummy, but not anymore. I think the gastopareisis and such from the SS make meds more difficult. Plaquenil can make one nauseated, plus all the other. You take with food, correct? And stay up a bit before going to bed? I am pretty sure mine is due to meds. I am on a new one, and this can be a side effect. I am fiddling with when and how to take the med.
One thing that might be causing nausea is the Methotrexate. I tried for 2 months in the beginning of my diagnosis. Like you I was so sick and no appetite, they gave Zofran but it did little to help, finally they just stopped the medicine. MX is used in cancer treatment and causes the same reaction. I had to quit taking it. It also caused me to lose 1.2 of my hair, which is really not coming back, or very slowly. The nausea was so bad I could barely make it through the day at work. I kept two desk fans on all the time and cold washcloth, but what helped the most was when I started using "PURE" peppermint oil, that I placed at the bottom of my hairline and down my neck. (use jest one or two drops) I also place just a little bit under my nose. Try that and let us know if it helped. Michelle
Thanks I’ll ask my reumathologist about the metotrexate and side effects, cause she changed the pills of metotrexate to injection of metotrexate this past month, she told me that the i jection shouldnt cause nausea. Im all confused and pne of my friends that has an autoimmune artritis she said: everyday is different just get used to your new life!!! And I hate it.
And yes I think its a flare too
Has methotrexate cause you to itch??
Persistent flu like symptoms and pain in my joints and abdomen are what sent me to the doctor to begin with. I have had such a lack of appetite that i have lost 12 pounds. I am not taking anything yet for it. They prescribed Plaquenil but I didn't take it because I noticed it shouldn't be taken with Zocor, which i am taking for 324 cholesterol (genetic, not diet related). I already have fatty liver syndrome and wasn't willing to take the risk unless they prove to me I have RA.
I am still in the process of diagnosis, so i don't know if i have primary or secondary Sjogren's. Since I am new, I don't know if it is common or not. I just wanted to let you know you aren't alone with the nausea problem. I wasn't on anything when it started in March, but maybe you can ask your doc if it could be your meds.